Cocycles over partially hyperbolic maps
Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), pp. 1-12.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@incollection{AST_2013__358__1_0,
     author = {Avila, Artur and Santamaria, Jimmy and Viana, Marcelo and Wilkinson, Amie},
     title = {Cocycles over partially hyperbolic maps},
     booktitle = {Cocycles over partially hyperbolic maps},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {358},
     year = {2013},
     zbl = {1350.37004},
     mrnumber = {3203215},
     language = {en},
     url = {http://www.numdam.org/item/AST_2013__358__1_0/}
}
TY  - CHAP
AU  - Avila, Artur
AU  - Santamaria, Jimmy
AU  - Viana, Marcelo
AU  - Wilkinson, Amie
TI  - Cocycles over partially hyperbolic maps
BT  - Cocycles over partially hyperbolic maps
AU  - Collectif
T3  - Astérisque
PY  - 2013
DA  - 2013///
IS  - 358
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2013__358__1_0/
UR  - https://zbmath.org/?q=an%3A1350.37004
UR  - https://www.ams.org/mathscinet-getitem?mr=3203215
LA  - en
ID  - AST_2013__358__1_0
ER  - 
%0 Book Section
%A Avila, Artur
%A Santamaria, Jimmy
%A Viana, Marcelo
%A Wilkinson, Amie
%T Cocycles over partially hyperbolic maps
%B Cocycles over partially hyperbolic maps
%A Collectif
%S Astérisque
%D 2013
%N 358
%I Société mathématique de France
%G en
%F AST_2013__358__1_0
Avila, Artur; Santamaria, Jimmy; Viana, Marcelo; Wilkinson, Amie. Cocycles over partially hyperbolic maps, in Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), pp. 1-12. http://www.numdam.org/item/AST_2013__358__1_0/

[1] A. Avila & M. Viana - "Extremal Lyapunov exponents: an invariance principle and applications", Invent Math. 181 (2010), p. 115-178. | DOI | MR | Zbl

[2] C. Bonatti & L. J. Díaz - "Persistent nonhyperbolic transitive diffeomorphisms", Ann. of Math. 143 (1996), p. 357-396. | DOI | MR | Zbl

[3] C. Bonatti, L. J. Díaz & E. R. Pujals - "A C 1 -generic dichotomy for diffeomorphisms: weak forms of hyperbolicity or infinitely many sinks or sources", Ann. of Math. 158 (2003), p. 355-418. | DOI | MR | Zbl

[4] C. Bonatti, L. J. Díaz & M. Viana - Dynamics beyond uniform hyperbolicity, Encyclopaedia of Math. Sciences, vol. 102, Springer, 2005. | MR | Zbl

[5] C. Bonatti & M. Viana - "SRB measures for partially hyperbolic systems whose central direction is mostly contracting", Israel J. Math. 115 (2000), p. 157-193. | DOI | MR | Zbl

[6] M. Brin & Y. Pesin - "Partially hyperbolic dynamical systems", Izv. Acad. Nauk. SSSR 1 (1974), p. 177-212. | MR | Zbl

[7] K. Burns, F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Talitskaya & R. Ures - "Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center", Discrete Contin. Dyn. Syst. 22 (2008), p. 75-88. | DOI | MR | Zbl

[8] K. Burns & A. Wilkinson - "On the ergodicity of partially hyperbolic systems", Ann. of Math. 171 (2010), p. 451-489. | DOI | MR | Zbl

[9] C. B. Croke - "Rigidity for surfaces of nonpositive curvature", Comment. Math. Helv. 65 (1990), p. 150-169. | DOI | EuDML | MR | Zbl

[10] L. J. Díaz, E. R. Pujals & R. Ures - "Partial hyperbolicity and robust transitivity", Acta Math. 183 (1999), p. 1-43. | DOI | MR | Zbl

[11] P. Didier - "Stability of accessibility", Ergodic Theory Dynam. Systems 23 (2003), p. 1717-1731. | DOI | MR | Zbl

[12] D. Dolgopyat & A. Wilkinson - "Stable accessibility is C 1 dense", Astérisque 287 (2003), p. 33-60. | Numdam | MR | Zbl

[13] É. Ghys - "Groups acting on the circle", Enseign. Math. 47 (2001), p. 329-407. | MR | Zbl

[14] M. Grayson, C. Pugh & M. Shub - "Stably ergodic diffeomorphisms", Ann. of Math. 140 (1994), p. 295-329. | DOI | MR | Zbl

[15] M. W. Hirsch, C. Pugh & M. Shub - Invariant manifolds, Lecture Notes in Math., vol. 583, Springer, 1977. | MR | Zbl

[16] F. Ledrappier - "Positivity of the exponent for stationary sequences of matrices", in Lyapunov exponents (Bremen, 1984), Lecture Notes in Math., vol. 1186, Springer, 1986, p. 56-73. | DOI | MR | Zbl

[17] R. Mañé - "Contributions to the stability conjecture", Topology 17 (1978), p. 383-396. | DOI | MR | Zbl

[18] C. A. Morales, M. J. Pacifico & E. R. Pujals - "Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers", Ann. of Math. 160 (2004), p. 375-432. | DOI | MR | Zbl

[19] J.-P. Otal - "Le spectre marqué des longueurs des surfaces à courbure négative", Ann. of Math. 131 (1990), p. 151-162. | DOI | MR | Zbl

[20] C. Pugh & M. Shub - "Stable ergodicity and partial hyperbolicity", in International Conference on Dynamical Systems (Montevideo, 1995), Pitman Res. Notes Math. Ser., vol. 362, Longman, 1996, p. 182-187. | MR | Zbl

[21] C. Pugh & M. Shub - "Stably ergodic dynamical systems and partial hyperbolicity", J. Complexity 13 (1997), p. 125-179. | DOI | MR | Zbl

[22] C. Pugh & M. Shub - "Stable ergodicity and julienne quasi-conformality", J. Eur. Math. Soc. (JEMS) 2 (2000), p. 1-52. | DOI | EuDML | MR | Zbl

[23] F. Rodriguez Hertz, M. A. Rodriguez Hertz & R. Ures - "Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle", Invent. Math. 172 (2008), p. 353-381. | DOI | MR | Zbl

[24] M. Shub - "Topologically transitive diffeomorphisms on T 4 ", Springer Lecture Notes in Math. 206 (1971), p. 39-40.

[25] S. Smale - "Differentiable dynamical systems", Bull. Amer. Math. Soc. 73 (1967), p. 747-817. | DOI | MR | Zbl

[26] A. Wilkinson - "The cohomological equation for partially hyperbolic maps", this volume. | Zbl